# SDR AALA950747

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1462C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 6805-7305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FUSELAGE SKIN DENTED AND SCRATCHED, FORWARD AND ABOVE LT FORWARD FUSELAGE BETWEEN STA 6805 TO STA 7305, BELOW STR 14.  CUT OUT DAMAGE SECTION OF FUSELAGE SKIN.  INSTALLED FILLER AND REPAIR DOUBLERS PER F-100 SRM 53-00-02, NR 2, SRM 51-70-06 NR 5, AND AARD 53-00-02 NR 3.  (PERMANENT REPAIR.)  TST 2821.  CYCLES 2111.  (X)
